# SDR AALA20130618020

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 40,190 hours, 19,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 12 THRU 23 EMERGENCY LIGHTS ON LT SIDE INOPERATIVE.  REPLACED BATTERY PACK B5-100.  OPS CHECK NORMAL.
